Relatively free bands of groups

Trotter, Peter G.: Relatively free bands of groups. Acta scientiarum mathematicarum, (53) 1-2. pp. 19-31. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_001_002_019-031.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
Page Range: pp. 19-31
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 30-31.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15209

Actions (login required)

View Item View Item